Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2015, Article ID 925091, 4 pages
http://dx.doi.org/10.1155/2015/925091
Research Article

Locally Defined Operators in the Space of Functions of Bounded Riesz-Variation

1Universidad de Los Andes, Departamento de Física y Matemática, Trujillo, Venezuela
2Universidad Nacional Experimental del Táchira, Departamento de Matemática y Física, San Cristóbal, Venezuela
3Universidad Central de Venezuela, Escuela de Matemáticas, Caracas, Venezuela

Received 14 October 2014; Revised 11 January 2015; Accepted 16 January 2015

Academic Editor: Abdellatif Agouzal

Copyright © 2015 W. Aziz et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Wrobel, “Locally defined operators in the space of functions of bounded φ-variation,” Real Analysis Exchange, vol. 38, no. 1, pp. 79–94, 2013. View at Google Scholar · View at MathSciNet · View at Scopus
  2. K. Karták, “A generalization of the Carathéodory theory of differential equations,” Czechoslovak Mathematical Journal, vol. 17, pp. 482–514, 1967. View at Google Scholar · View at MathSciNet
  3. K. Karták, “On Carathéodory operators,” Czechoslovak Mathematical Journal, vol. 17, no. 92, pp. 515–519, 1967. View at Google Scholar · View at MathSciNet
  4. W. Kozlowski, “Nonlinear opeartors in funtion Banach spaces,” Commentationes Mathematicae. Prace Matematyczne, vol. 22, pp. 85–103, 1980. View at Google Scholar
  5. I. V. Shragin, “On representation of a locally defined operator in the form of the Nemytskii operator,” Functional Differential Equations, vol. 3, no. 3-4, pp. 447–452, 1996. View at Google Scholar · View at MathSciNet
  6. J. Appell and P. P. Zabreiko, “Continuity properties of the superposition operators,” Journal of the Australian Mathematical Society. Series A, vol. 47, no. 2, pp. 186–210, 1989. View at Google Scholar
  7. K. Lichawski, J. Matkowski, and J. Miś, “Locally defined operators in the space of differentiable functions,” Bulletin of the Polish Academy of Sciences. Mathematics, vol. 37, no. 1–6, pp. 315–325, 1989. View at Google Scholar · View at MathSciNet
  8. J. Matkowski and M. Wróbel, “Locally defined operators in the space of Whitney differentiable functions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 10, pp. 2933–2942, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. J. Matkowski and M. Wrobel, “Representation theorem for locally defined operators in the space of Whitney differentiable functions,” Manuscripta Mathematica, vol. 129, no. 4, pp. 437–448, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. M. Wr{\'o}bel, “Locally defined operators in the Hölder's spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 74, no. 1, pp. 317–323, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. J. Appell and P. P. Zabrejko, Nonlinear Superposition Operators, Cambridge University Press, Cambridge, UK, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  12. M. Wróbel, “Locally defined operators and a partial solution of a conjecture,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 1, pp. 495–506, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. J. Matkowski and M. Wrobel, The Bounded Local Operators in the Banach Space of Hölder Functions, vol. 15 of Scientific Issues, Mathematics, Jan Dlugosz University in Czestochowa, 2010.
  14. M. Wrobel, “Representation theorem for local operators in the space of continuous and monotone functions,” Journal of Mathematical Analysis and Applications, vol. 372, no. 1, pp. 45–54, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. F. Riesz, “Untersuchungen über Systeme integrierbarer Funktionen,” Mathematische Annalen, vol. 69, no. 4, pp. 449–497, 1910. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. A. Acosta, W. Aziz, J. Matkowski, and N. Merentes, “Uniformly continuous composition operator in the space of φ-variation functions in the sense of Riesz,” Fasciculi Mathematici, vol. 43, pp. 1–7, 2010. View at Google Scholar